# SDR MASA200700521

- Difficulty date: August 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 12,041 hours, 8,149 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL114302
- Condition: Malfunctioned
- Location: Mlg
- Part time: 10,949 hours, 7,620 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7254 ORD - THE LANDING GEAR WOULD NOT EXTEND DURING LANDING.  MX REMOVED AND REPLACED L/G SELECTOR VALVE/OPS CK GOOD.
